Guaranteed control policy with arbitrary set of correction points for linear-quadratic system with delay
Control and Cybernetics, Tome 39 (2010) no. 3, pp. 739-768
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2010_39_3_a8,
author = {Chong, Kil To and Kostyukova, Olga and Kurdina, Mariya},
title = {Guaranteed control policy with arbitrary set of correction points for linear-quadratic system with delay},
journal = {Control and Cybernetics},
pages = {739--768},
year = {2010},
volume = {39},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2010_39_3_a8/}
}
TY - JOUR AU - Chong, Kil To AU - Kostyukova, Olga AU - Kurdina, Mariya TI - Guaranteed control policy with arbitrary set of correction points for linear-quadratic system with delay JO - Control and Cybernetics PY - 2010 SP - 739 EP - 768 VL - 39 IS - 3 UR - http://geodesic.mathdoc.fr/item/CC_2010_39_3_a8/ LA - en ID - CC_2010_39_3_a8 ER -
%0 Journal Article %A Chong, Kil To %A Kostyukova, Olga %A Kurdina, Mariya %T Guaranteed control policy with arbitrary set of correction points for linear-quadratic system with delay %J Control and Cybernetics %D 2010 %P 739-768 %V 39 %N 3 %U http://geodesic.mathdoc.fr/item/CC_2010_39_3_a8/ %G en %F CC_2010_39_3_a8
Chong, Kil To; Kostyukova, Olga; Kurdina, Mariya. Guaranteed control policy with arbitrary set of correction points for linear-quadratic system with delay. Control and Cybernetics, Tome 39 (2010) no. 3, pp. 739-768. http://geodesic.mathdoc.fr/item/CC_2010_39_3_a8/